# SDR ASAA2019020528248

- Difficulty date: February 5, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT BAFFLE CHANNEL BETWEEN STA 727A AND 727B HAS CORR AT AFT LWR EDGE. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED BAFFLE IAW SRM 53 00 53 1A 2 AND SRM 51 40 02 0G 0 W .5 O .032 R .020 L 1.0 D .012.
